# SDR TIPR2016101226500

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 88,643 hours, 25,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: R2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, UPPER HINGE CUTOUT GOUGED.  REPAIRED IAW SRM 52-10-02 REPAIR 1
